# SDR ASOA20131209456

- Difficulty date: December 9, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 145817
- Aircraft time: 23,219 hours, 14,391 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 14529426004
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  INSPECTION FOUND NR 2 ENGINE YOLK LOWER FWD YOLK FITTING CRACKED.  MAINTENANCE R  & R CRACKED YOLK IAW EC 5450-01073.
